# SDR UIEA201806011003

- Difficulty date: May 29, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,881 hours, 16,069 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 950912
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR THE LEFT ENGINE HPSOV.  CONFIRMED THE FAULT ON THE LT HPC IAW FIM 36-10 FT 833.  REMOVED AND REPLACED THE LEFT ENGINE HPSOV CONTROLLER IAW AMM 36-11-08.  OPS CHECKED GOOD.
